# SDR COMA0660344

- Difficulty date: May 12, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N486CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7707
- Aircraft time: 9,732 hours, 8,467 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Unsecure
- Location: Plenum
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5235 - DISPLAY TEMP DISPLAYED ON CAPTAIN SIDE PFD AND MFD.  FOUND CAPTAIN SIDE PLENUM DUCT OFF.  RESECURED PLENUM DUCT.
